Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 167–168 (Mi umn1242)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cherry flows on a two-dimensional sphere

S. Kh. Aranson, E. V. Zhuzhoma, T. V. Medvedev

Nizhny Novgorod State Agricultural Institute

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 177–178

Bibliographic databases:

MSC: 37C10, 53C12, 37D45
Received: 22.06.1994

Citation: S. Kh. Aranson, E. V. Zhuzhoma, T. V. Medvedev, “Cherry flows on a two-dimensional sphere”, Uspekhi Mat. Nauk, 49:5(299) (1994), 167–168; Russian Math. Surveys, 49:5 (1994), 177–178

Citation in format AMSBIB
\Bibitem{AraZhuMed94}
\by S.~Kh.~Aranson, E.~V.~Zhuzhoma, T.~V.~Medvedev
\paper Cherry flows on a~two-dimensional sphere
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311236}
\zmath{https://zbmath.org/?q=an:0849.58058}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..177A}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 177--178
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002437}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1242
  • http://mi.mathnet.ru/eng/umn/v49/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:272
    Full text:111
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021